English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A long-term X-ray variability study of the O-type stars σ Orionis and ζ Orionis

MPS-Authors
/persons/resource/persons22701

Berghöfer,  T. W.
High Energy Astrophysics, MPI for Extraterrestrial Physics, Max Planck Society;

/persons/resource/persons25723

Schmitt,  J. H. M. M.
High Energy Astrophysics, MPI for Extraterrestrial Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Berghöfer, T. W., & Schmitt, J. H. M. M. (1994). A long-term X-ray variability study of the O-type stars σ Orionis and ζ Orionis. Astronomy & Astrophysics, 290, 435-442.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-EE6C-3
Abstract
There is no abstract available